CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Make l(1) regularization effective in training sparse CNN 期刊论文
COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, 2020, 卷号: 77, 期号: 1, 页码: 163-182
Authors:  He, Juncai;  Jia, Xiaodong;  Xu, Jinchao;  Zhang, Lian;  Zhao, Liang
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
Sparse optimization  l(1) regularization  Dual averaging  CNN  
Numerical simulation of an immersed rotating structure in fluid for hemodynamic applications 期刊论文
JOURNAL OF COMPUTATIONAL SCIENCE, 2019, 卷号: 30, 页码: 79-89
Authors:  Leng, Wei;  Zhang, Chen-Song;  Sun, Pengtao;  Gao, Bin;  Xu, Jinchao
Favorite  |  View/Download:15/0  |  Submit date:2019/03/11
Artificial heart pump  Fluid-structure interactions  Monolithic method  Arbitrary Lagrangian-Eulerian formulation  Mixed finite element  
Analytical decoupling techniques for fully implicit reservoir simulation 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 336, 页码: 664-681
Authors:  Qiao, Changhe;  Wu, Shuhong;  Xu, Jinchao;  Zhang, Chen-Song
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Reservoir simulation  Fully implicit method  Linear solver  Preconditioner  Decoupling  
Toward Cost-Effective Reservoir Simulation Solvers on GPUs 期刊论文
ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, 2016, 卷号: 8, 期号: 6, 页码: 971-991
Authors:  Li, Zheng;  Wu, Shuhong;  Xu, Jinchao;  Zhang, Chensong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
GPUs  reservoir simulation  fully-implicit method  
applicationofauxiliaryspacepreconditioninginfieldscalereservoirsimulation 期刊论文
sciencechinamathematics, 2013, 卷号: 56, 期号: 12, 页码: 2737
Authors:  Hu Xiaozhe;  Xu Jinchao;  Zhang Chensong
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
A NONCONFORMING FINITE ELEMENT METHOD FOR FOURTH ORDER CURL EQUATIONS IN R-3 期刊论文
MATHEMATICS OF COMPUTATION, 2011, 卷号: 80, 期号: 276, 页码: 1871-1886
Authors:  Zheng, Bin;  Hu, Qiya;  Xu, Jinchao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Convergence and optimal complexity of adaptive finite element eigenvalue computations 期刊论文
NUMERISCHE MATHEMATIK, 2008, 卷号: 110, 期号: 3, 页码: 313-355
Authors:  Dai, Xiaoying;  Xu, Jinchao;  Zhou, Aihui
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Local and parallel finite element algorithms for the Stokes problem 期刊论文
NUMERISCHE MATHEMATIK, 2008, 卷号: 109, 期号: 3, 页码: 415-434
Authors:  He, Yinnian;  Xu, Jinchao;  Zhou, Aihui;  Li, Jian
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
A new class of Zienkiewicz-type non-conforming element in any dimensions 期刊论文
NUMERISCHE MATHEMATIK, 2007, 卷号: 106, 期号: 2, 页码: 335-347
Authors:  Wang, Ming;  Shi, Zhong-ci;  Xu, Jinchao
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
SOME n-RECTANGLE NONCONFORMING ELEMENTS FOR FOURTH ORDER ELLIPTIC EQUATIONS 期刊论文
Journal of Computational Mathematics, 2007, 卷号: 25, 期号: 4, 页码: 408
Authors:  Ming Wang;  ZhongCi Shi;  Jinchao Xu
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30